Beyond universality in random matrix theory - ENS de Lyon - École normale supérieure de Lyon Access content directly
Journal Articles The Annals of Applied Probability Year : 2016

Beyond universality in random matrix theory


In order to have a better understanding of finite random matrices with non-Gaussian entries, we study the 1/N expansion of local eigenvalue statistics in both the bulk and at the hard edge of the spectrum of random matrices. This gives valuable information about the smallest singular value not seen in universality laws. In particular, we show the dependence on the fourth moment (or the kurtosis) of the entries. This work makes use of the so-called complex Gaussian divisible ensembles for both Wigner and sample covariance matrices.
Fichier principal
Vignette du fichier
universality_final2.pdf (696.84 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

ensl-01400946 , version 1 (25-11-2016)



A Edelman, Alice Guionnet, S Péché. Beyond universality in random matrix theory. The Annals of Applied Probability, 2016, 26 (3), pp.1659 - 1697. ⟨10.1214/15-AAP1129⟩. ⟨ensl-01400946⟩
128 View
154 Download



Gmail Facebook X LinkedIn More